Statistical Corrections of Invalid Correlation Matrices
Version of Record online: 3 SEP 2013
© 2013 Board of the Foundation of the Scandinavian Journal of Statistics.
Scandinavian Journal of Statistics
Volume 40, Issue 4, pages 807–824, December 2013
How to Cite
Løland, A., Huseby, R. B., Hjort, N. L. and Frigessi, A. (2013), Statistical Corrections of Invalid Correlation Matrices. Scandinavian Journal of Statistics, 40: 807–824. doi: 10.1111/sjos.12035
- Issue online: 25 NOV 2013
- Version of Record online: 3 SEP 2013
- Manuscript Accepted: 6 JUN 2013
- Manuscript Revised: 8 MAY 2013
- Manuscript Received: 6 JUL 2012
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!